# SDR FDEA201010013857

- Difficulty date: October 1, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: AVB7102503
- Condition: Chafed
- Location: Nr 2 Nacelle
- Part time: 75,837 hours, 25,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE NR 2 PRECOOLER COMPARTMENT, RIGHT SIDE FRAME SUPPORTS CHAFED.  BLENDED FRAME SUPPORTS PER SRM 54-20-00 AND E.A. 8-5450-142268. CLASSIFIED AS A MAJOR REPAIR.
